# SDR USAA920081956

- Difficulty date: October 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,050 hours, 41,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR Q3 CHECK NR 03C10753039/013, CRACKED FRAME AT BS 867, S9R.  REPAIRED FRAME AT BS 867, S9R IAW TYPICAL REPAIR 53-10-20E.
